Excedrin Extra Strength Caplets (300 ct.)

by Excedrin |
Item # 100616
|
Model # 611006169 |

About this item

  • Relief for headaches, migraines and other types of pain
  • Combination of acetaminophen, aspirin and caffeine
  • Trusted, quick relief
Top Rated
Products are FSA & HSA Eligible
current price: $16.98
Free shipping for Plus

Description

For quick relief, reach for Excedrin® Extra Strength Caplets. If you're dealing with headaches, migraines or any other type of pain, many doctors recommend Excedrin Extra Strength before taking any prescription pain relievers.

Why Excedrin?

Excedrin Extra Strength Caplets provide the necessary relief you need whenever pain, migraines and headaches strike. For many, relief starts just 15 minutes after you take your dose. For the past 50 years, Excedrin has been a trusted leader in headache and migraine relief. With Excedrin Extra Strength Caplets, you receive quick pain relief you can trust.

Ingredients

The three primary ingredients in Excedrin are acetaminophen extra strength, aspirin and caffeine. Both acetaminophen and aspirin fight pain for your relief, while the caffeine works to re-energize you. Also, research supports caffeine as a key contributor to headache and migraine relief. The combination of caffeine, acetaminophen and aspirin increases the pain relieving effect by as much as 40%.

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."